# SDR AALA201507279018

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB010241
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 28,712 hours, 15,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1947 EN-ROUTE, ELAC 2 FAULTED WITH ELAC 1 ON MEL, FOLLOWED BY BRAKE SYS 1 FAULT.  DECLARED AN EMER & THE FLIGHT DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R ELAC 2 IAW AMM 27-93-34-000 400-001-A.  REPLACED ELAC 1 TO CLEAR MEL.  PERFORMED SATISFACTORY OPERATIONS TEST OF THE ELAC'S & LAND.  CAT 3 CAPABILITY TEST REMAINS AT CAT 3 DUAL STATUS & LMP IAW AMM 22-97-00-710-001-A.
